Skip to main content

Complexity of Solving Systems of Linear Equations over the Rings of Differential Operators

  • Chapter
Effective Methods in Algebraic Geometry

Part of the book series: Progress in Mathematics ((PM,volume 94))

Abstract

Denote by A n = A n (F) = F[X 1,…, X n , D 1,…, D n ] the Weyl algebra over a field F([2]) determined by the relations X i X j = X j X i , D i D j = D j D i , X i D i = D i X i − 1, X i D j = D j X i for i ≠ j, and by the algebra of differential operators.

This is a preview of subscription content, log in via an institution to check access.

Access this chapter

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Chapter
USD 29.95
Price excludes VAT (USA)
  • Available as PDF
  • Read on any device
  • Instant download
  • Own it forever
eBook
USD 39.99
Price excludes VAT (USA)
  • Available as PDF
  • Read on any device
  • Instant download
  • Own it forever
Softcover Book
USD 54.99
Price excludes VAT (USA)
  • Compact, lightweight edition
  • Dispatched in 3 to 5 business days
  • Free shipping worldwide - see info

Tax calculation will be finalised at checkout

Purchases are for personal use only

Institutional subscriptions

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Similar content being viewed by others

References

  1. Artin E., “Geometric algebra,” Interscience publishers, 1957.

    Google Scholar 

  2. Björk J.-E., “Rings of differential operators,” North-Holland, 1979.

    Google Scholar 

  3. Chistov A.L., Grigor’ev D.Yu., Subexponential-time solving systems of algebraic equations, Preprints LOMI E-9-83, E-10-83. Leningrad, 1983.

    Google Scholar 

  4. Fitchas N., Galligo A., Nullstellensatz effectif et Conjecture de Serre (Théorème de Quillen-Suslin) pour le Calcul Formel, Séminaire “Structures algébriques ordonnées”, Paris VII, 1988 (to appear in Mathematische Nachrichten).

    Google Scholar 

  5. Galligo A., Some algorithmical questions on ideals of differential operators., in “ Lect. Notes Comput. Sci.,” 204, 1985, pp. 413–421.

    Article  MathSciNet  Google Scholar 

  6. Grigor’ev D. Yu., Computational complexity in polynomial algebra, in “Proc. Intern. Congr. Mathem.,” Berkeley, 1986, pp. 1452–1460.

    Google Scholar 

  7. Grigor’ev D. Yu., Complexity of factoring and GCD calculating of linear ordinary differential operators, J. Symbol. Comput. (to appear).

    Google Scholar 

  8. Seidenberg A., Constructions in algebra, Trans. Amer. Math. Soc. 197 (1974), 273–313.

    Article  MathSciNet  MATH  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Editor information

Editors and Affiliations

Rights and permissions

Reprints and permissions

Copyright information

© 1991 Springer Science+Business Media New York

About this chapter

Cite this chapter

Grigor’ev, D.Y. (1991). Complexity of Solving Systems of Linear Equations over the Rings of Differential Operators. In: Mora, T., Traverso, C. (eds) Effective Methods in Algebraic Geometry. Progress in Mathematics, vol 94. Birkhäuser, Boston, MA. https://doi.org/10.1007/978-1-4612-0441-1_12

Download citation

  • DOI: https://doi.org/10.1007/978-1-4612-0441-1_12

  • Publisher Name: Birkhäuser, Boston, MA

  • Print ISBN: 978-1-4612-6761-4

  • Online ISBN: 978-1-4612-0441-1

  • eBook Packages: Springer Book Archive

Publish with us

Policies and ethics